Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 2, pp. 195-198 (2017)

On a Taylor remainder

Lars-Erik Persson and Humberto Rafeiro

Lulea University of Technology and Pontificia Universidad Javeriana

Abstract: In this note we derive a new Taylor remainder, which extends the well known Lagrange remainder as well as the obscure Goncalves remainder.

Keywords: Taylor remainder, Taylor formula, Lagrange remainder, Goncalves remainder

Classification (MSC2000): 26A03; 26A04, 26A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition